# SDR 2004F00358

- Difficulty date: July 7, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N272M
- Make and model: Bell 206L-1
- Aircraft serial: 45365
- Engine: Allsn 250C30P
- System (JASC): 7100 · Powerplant System
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON FIRST TAKEOFF OF THE DAY, EXPERIENCED COMPRESSOR STALL.  ABORTED TAKEOFF AND HOVERED TO NEAREST PARKING PAD AND REPORTED INCIDENT TO MAINTENANCE AND MANAGEMENT.  MAINTENANCE VISUALLY INSPECTED INTAKE AREA FOR HARDWARE AND FROGS, INSPECTED COMPRESSOR BLADES AND FOUND NO DAMAGE.  STARTED UP AND FLEW WITH NO FURTHER DISCREPANCIES.  (M)
